# SDR VNAA980921

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low Pressure
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI FOR TAKEOFF, THE CREW FROM FLIGHT 4151 RECEIVED A REPORT FROM ANOTHER CREW ON RADIO, THAT THE LEFT MAIN TIRES LOOKED TO BE LOW ON AIR PRESSURE.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND SERVICED THE LEFT HAND INBOARD TIRE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 12-13-10, AND RETURNED THE AIRCRAFT TO SERVICE.
